MAUDE Adverse Event Report: Stryker GmbH PANGEA PLATFORM CABLE PLUG 5.0MM; Plate, Fixation, Bone

Stryker GmbH PANGEA PLATFORM CABLE PLUG 5.0MM; Plate, Fixation, Bone
Catalog Number 662202S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "revised a left hip due to infection.Removed all hardware and replaced with a serf novae stick cup and competitor stem".No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.Surgical site infections (ssis) are a well-documented and relatively common complication following surgical procedures, with a global incidence of approximately 11% in general surgeries (gillespie, et al., 2021).In trauma surgeries, the risk is often elevated due to factors such as emergency conditions, open fractures, and limited time for optimal preoperative preparation.While it is theoretically possible for an infection to stem from a breach in the sterilization process at the manufacturing site, such occurrences are highly unlikely given the rigorous quality control systems, validated sterilization methods, and multiple checkpoints in place.More commonly, infections may arise from breaches in sterile techniques during handling, storage, or surgery itself - such as compromised packaging, improper transfer of the implant, or contamination during the procedure.Another main cause of post-operative wound infections (superficial and deep) may be related to post-operative factors, such as the open wound (even when closed with stitches/ staples), wound care/ hygiene, swelling/edema (inflammation), post-operative hematoma, etc.Additionally, patient-related factors, including their own microbiome, represent a significant and often unavoidable source of infection.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PANGEA PLATFORM CABLE PLUG 5.0MM
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25166734
Report Number0008031020-2026-00656
Device Sequence Number21474639
Product Code HRS
UDI-Device Identifier07613327415599
UDI-Public(01)07613327415599(17)330630(10)AC3787
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K242445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number662202S
Device Lot NumberAC3787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale